Boletim da Sociedade Paranaense de Matemática (Feb 2018)

Invariant Einstein metrics on generalized flag manifolds of $Sp(n)$ and $SO(2n)$

  • Luciana Aparecida Alves,
  • Neiton Pereira da Silva

DOI
https://doi.org/10.5269/bspm.v38i1.36604
Journal volume & issue
Vol. 38, no. 1

Abstract

Read online

It is well known that the Einstein equation on a Riemannian flag manifold $(G/K,g)$ reduces to an algebraic system if $g$ is a $G$-invariant metric. In this paper we obtain explicitly new invariant Einstein metrics on generalized flag manifolds of $Sp(n)$ and $SO(2n)$; and we compute the Einstein system for generalized flag manifolds of type $Sp(n)$. We also consider the isometric problem for these Einstein metrics.

Keywords